Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Oct 1, 2021, 1:57 AM CDT for Zavala County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2021, 1:57 AM CDT (06:57 UTC)
- Expired
- Oct 1, 2021, 3:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Hail
- 0.50 in
- Wind
- 50
County Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 49 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2844 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1576 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted.
496
WWUS84 KEWX 010657
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
157 AM CDT Fri Oct 1 2021
TXZ203-204-217>219-228-010800-
Frio TX-Maverick TX-Uvalde TX-Dimmit TX-Medina TX-Zavala TX-
157 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southwestern Medina,
northeastern Maverick, north central Dimmit, southern Uvalde, Zavala
and northwestern Frio Counties through 300 AM CDT...
At 157 AM CDT, Doppler radar was tracking a strong thunderstorm near
Batesville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, Crystal City, Carrizo Springs, La Pryor, Batesville, Chula
Vista-River Spur, Blewett, Washer, Las Colonias, Winter Haven, Uvalde
Estates, Loma Vista, Bluff, Frio Town, Knippa and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2851 9990 2902 10026 2909 10018 2909 10012
2915 10011 2938 9985 2901 9898
TIME...MOT...LOC 0657Z 286DEG 24KT 2901 9963
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
AATWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Oct 1, 12:07 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 1, 12:07 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1207 AM CDT Fri Oct 1 2021 .AVIATION (06Z TAFS)... /NEW/ No significant changes from previous thinking. Expecting thunderstorms to move through the I-35 sites between 08Z and 12Z, with visibility and ceiling reductions expected. A bit of uncertainty as to how coverage will be in terms of showers and storms on Friday afternoon and stretching into Friday night. Will hedge with VCSH/VCTS at terminals to account for this. Otherwise, see the previous AFD below for more detailed thoughts. Morris && .PREV DISCUSSION... /ISSUED 648 PM CDT Thu Sep 30 2021/ AVIATION (00Z TAFS)... /NEW/ A complicated forecast will evolve overnight as ceilings will be tricky as thunderstorms move into the region. Overall, expect thunderstorms to develop out west first, and slowly by surely march east and southeastward through the late evening and into the early morning hours on Friday. At DRT, expect thunderstorms at the airport by 02Z and the possibility of IFR ceilings between 03Z-07Z as heavy rain and thunderstorms look like a good bet. Beyond that, expect MVFR ceilings through at least 18Z before a period of what should be VFR ceilings moves over the terminal. Next, at AUS, expect storms to arrive by 09Z and continue for a couple hours, with IFR ceilings expected along with gusty winds up to 25 kts. Ceilings finally come back up after 20Z Friday. Lastly, at SAT/SSF, heavy thunderstorms are possible between 10-14Z, with winds gusting up to 35 mph or possibly higher. IFR ceilings are expected even LIFR ceilings cannot be ruled out. Ceilings should get back into the MVFR range by 16Z with lingering light rain. Expecting things to attempt to dry out by the evening hours, but trends will need to be monitored to consider running with prevailing -SHRA through much of the 24-30 hour forecast period. PREV DISCUSSION... /ISSUED 251 PM CDT Thu Sep 30 2021/ SHORT TERM (Tonight through Friday Night)... The slow-moving upper level low remains over AZ/UT this afternoon with the bulk of convection associated with the low in West Texas at the present time. Additional convection can be seen along the coast and in our Coastal Plains counties and this activity is associated with a weaker disturbance on the northern periphery of an upper level ridge in the northern Gulf of Mexico. The Coastal Plains activity will continue and push a bit farther north and east through the late afternoon hours. The main concern for late this afternoon into Friday morning will be the convective evolution of the activity to the west. Latest surface analysis shows this activity is developing along a convective boundary. As this boundary moves southward through the afternoon and evening, showers and thunderstorms should be on the increase with the northwestern CWA being the first location. However, there could be some isolated to scattered showers and storms ahead of the main line and some of this activity could be strong. There are also some indications in some of the high-res models that a brief linear bowing segment could occur in Val Verde County with the initial convection along the boundary. The biggest threat with this if it were to occur would be the potential for strong winds. The main focus for the threat of heavy rainfall will occur with the potential linear activity as this boundary continues to move south. The latest run of the HRRR shows this evolution with showers and storms entering Val Verde County around 4z continuing south through the night. The main area for potential locally heavy rainfall will be in the western areas as this is where the heavier storms are expected to move through tonight with the boundary having a better surge southward there. Think areas in the northwestern CWA could see 2-3 inches of rainfall with isolated amounts up to 6 inches. The soils out west are dry due to recent dry conditions and not much falling a couple of nights ago. Therefore, do not anticipate widespread flooding issues tonight, but some isolated flooding will be possible. For tomorrow, the boundary is expected to make it as far south as out southern counties before washing out with southerly flow returning. Think the morning hours will primarily have more scattered activity lingering from the overnight convection with a possible break in activity. Redevelopment of scattered activity is expected tomorrow afternoon. Some locally heavy rainfall will remain possible. For tomorrow night, it does not appear that there will be any appreciable boundaries but some isolated heavier showers and thunderstorms could continue to produce local flooding concerns dependent on soil moisture. LONG TERM (Saturday through Thursday)... The upper level low centered across the Desert Southwest will lift northeastward into/through Saturday which helps to advance a cold front into the region out of the north. Combination of the deep column moisture with PWATS between 1.6 to 2 inches and the surface forcing ahead of the front should result in another wet day with scattered to numerous showers and thunderstorms. Activity looks to generally concentrate immediately along and ahead of the surface front. While the instability is lower on Saturday, models continue to depict the potential for more locally heavy rain where a quick inch or two may fall resulting in additional flooding concerns. WPC highlights a marginal risk on the latest day 3 excessive rainfall outlook from 12Z Saturday to 12Z Sunday over the eastern 2/3rds of the CWA. Rain chances then push southward into the southern zones from Saturday night into Sunday along the front. Moisture and cloud cover keeps the afternoon highs slightly cooler while the morning lows remain on the mild and humid side. Drier and more comfortable conditions arrive behind the front as winds become north-northeasterly and surface high pressure builds across the region from later Sunday through midweek. While the afternoon highs are to remain rather seasonable, expect for cool nights with overnight lows that lower into the 50s and 60s across the majority of the region. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 90 71 85 72 84 / 30 40 70 50 60 Austin Bergstrom Intl Airport 89 70 85 70 84 / 30 40 70 50 60 New Braunfels Muni Airport 90 71 85 70 86 / 30 50 70 60 60 Burnet Muni Airport 88 69 82 69 83 / 30 60 70 60 70 Del Rio Intl Airport 93 71 86 71 86 / 30 80 70 80 50 Georgetown Muni Airport 89 70 84 70 83 / 30 50 70 60 70 Hondo Muni Airport 90 71 85 70 86 / 30 60 70 70 60 San Marcos Muni Airport 89 70 85 69 84 / 30 50 70 50 60 La Grange - Fayette Regional 90 73 86 72 85 / 30 40 60 30 70 San Antonio Intl Airport 89 72 84 72 85 / 30 50 70 60 60 Stinson Muni Airport 90 74 86 73 87 / 30 50 70 60 60 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Morris Long-Term...Treadway
Hazardous weather outlook, Sep 30, 7:17 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 717 PM CDT Thu Sep 30 2021 TXZ171>173-183>194-202>209-217>225-228-020030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 717 PM CDT Thu Sep 30 2021 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Another round of showers and thunderstorms is expected tonight. Locally heavy rains of 2 to 6 inches are possible tonight into Friday. With each successive round of rainfall, the potential for flooding should increase as soils become more saturated and area creeks and streams become swollen. There is also a marginal to slight risk of strong to severe storms across the Edwards Plateau and Rio Grande areas. Large hail and damaging winds are also possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of showers and thunderstorms are expected to continue Friday through Sunday. Locally heavy rains are possible Friday and Saturday with 2 to 6 inches possible tonight into Friday and 1 to 3 inches possible on Saturday. With each successive round of rainfall, the potential for flooding should increase as soils become more saturated and area creeks and streams become swollen. Gusty winds and hail are possible with the stronger storms. .SPOTTER INFORMATION STATEMENT... Formal activation of storm spotters is not expected, but timely reports of severe winds, hail, and flooding are appreciated.
In the hours before
Special weather statement, Sep 30, 11:19 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 PM CDT Thu Sep 30 2021
TXZ183>187-202-203-010515-
Uvalde TX-Kerr TX-Kinney TX-Val Verde TX-Edwards TX-Real TX-
Bandera TX-
1119 PM CDT Thu Sep 30 2021
...A strong thunderstorm will impact portions of northwestern
Bandera, Kerr, Kinney, northern Uvalde, central Edwards, southeastern
Val Verde and Real Counties through 1215 AM CDT...
At 1119 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barksdale, or 16 miles west of Leakey, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Brackettville, Rocksprings, Leakey, Vanderpool, Hunt, Camp
Wood, Lake View, Laguna, Tuff, Concan, Kerr Wildlife Management Area,
Waltonia, Reagan Wells, Alamo Village, Cienegas Terrace, Black Brush
Point, Amanda, Garner State Park and Val Verde Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2974 10103 2973 10025 3029 10018 3028 9930
3014 9930 3013 9923 2929 9961 2919 10077
2926 10081 2935 10095 2936 10100 2946 10106
2947 10110
TIME...MOT...LOC 0419Z 291DEG 27KT 2975 10004
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AATLocal storm report, Sep 30, 11:55 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 PM CDT THU SEP 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL LAUGHLIN AFB 29.36N 100.78W
09/30/2021 E0.75 INCH VAL VERDE TX OTHER FEDERAL
LAUGHLIN AFB WEATHER OBSERVERS REPORT 0.50
TO 0.75 INCH DIAMETER HAIL.
&&
EMPSpecial weather statement, Oct 1, 12:16 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1216 AM CDT Fri Oct 1 2021
TXZ185>188-202>204-217-010600-
Maverick TX-Uvalde TX-Gillespie TX-Kerr TX-Kinney TX-Medina TX-
Real TX-Bandera TX-
1216 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of northwestern Medina,
Bandera, Kerr, Kinney, northern Maverick, Uvalde, western Gillespie
and southeastern Real Counties through 100 AM CDT...
At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm near
Vanderpool, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Kerrville, Uvalde, Brackettville, Bandera, Leakey, Spofford,
Quemado, Tarpley, Vanderpool, Ingram, Hunt, Laguna, Tuff,
Kerrville-Schreiner Park, Concan, Kerr Wildlife Management Area,
Waltonia, Dabney and Anacacho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3050 9902 2975 9907 2942 9929 2909 10003
2909 10011 2903 10011 2881 10054 2883 10057
2889 10059 2891 10064 2909 10067 2917 10078
2923 10080 2926 10075 2934 10071 2962 10070
2963 9985 3029 9956 3029 9930 3050 9930
TIME...MOT...LOC 0516Z 287DEG 21KT 2973 9950
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AATSpecial weather statement, Oct 1, 12:58 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1258 AM CDT Fri Oct 1 2021
TXZ202-203-217-218-010700-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
1258 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southern Kinney,
northern Maverick, Uvalde and northern Zavala Counties through 200 AM
CDT...
At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm near
Washer, or 10 miles southwest of Uvalde, moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, Spofford, Quemado, La Pryor, Batesville, Sabinal, Laguna,
Concan, Darling, Uvalde Estates, Dabney, Cline, Anacacho, Reagan
Wells, Utopia, Knippa, Blewett, Paloma, Washer and Montell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2878 10054 2882 10055 2883 10058 2885 10057
2888 10060 2889 10059 2891 10062 2896 10065
2909 10067 2911 10069 2914 10074 2920 10077
2928 10024 2962 10010 2962 9942 2896 9941
TIME...MOT...LOC 0557Z 293DEG 25KT 2912 9992
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
AATSpecial weather statement, Oct 1, 12:59 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 AM CDT Fri Oct 1 2021
TXZ171-186>190-010645-
Blanco TX-Gillespie TX-Kerr TX-Llano TX-Bandera TX-Kendall TX-
1259 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of Bandera, eastern
Kerr, northwestern Blanco, Gillespie, Llano and Kendall Counties
through 145 AM CDT...
At 1259 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Tivydale, or 9 miles southwest of Fredericksburg,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Kerrville, Boerne, Fredericksburg, Llano, Comfort, Bandera,
Tarpley, Ingram, Hunt, Stonewall, Castell, Field Creek, Bandera
Falls, Kerrville-Schreiner Park, Rocky Hill, Waltonia, Baby Head,
Blumenthal and Waring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2994 9855 2962 9905 2963 9951 3029 9939
3029 9930 3050 9931 3050 9896 3092 9896
3092 9854
TIME...MOT...LOC 0559Z 267DEG 22KT 3018 9900
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AATSpecial weather statement, Oct 1, 1:57 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
157 AM CDT Fri Oct 1 2021
TXZ203-204-217>219-228-010800-
Frio TX-Maverick TX-Uvalde TX-Dimmit TX-Medina TX-Zavala TX-
157 AM CDT Fri Oct 1 2021
...A strong thunderstorm will impact portions of southwestern Medina,
northeastern Maverick, north central Dimmit, southern Uvalde, Zavala
and northwestern Frio Counties through 300 AM CDT...
At 157 AM CDT, Doppler radar was tracking a strong thunderstorm near
Batesville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, Crystal City, Carrizo Springs, La Pryor, Batesville, Chula
Vista-River Spur, Blewett, Washer, Las Colonias, Winter Haven, Uvalde
Estates, Loma Vista, Bluff, Frio Town, Knippa and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2851 9990 2902 10026 2909 10018 2909 10012
2915 10011 2938 9985 2901 9898
TIME...MOT...LOC 0657Z 286DEG 24KT 2901 9963
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 7:15 PM CDT | Special Weather Statement | EWX | Terrell | 45 min |
| Sep 30, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
| Sep 30, 8:40 PM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| Sep 30, 8:44 PM CDT | Special Weather Statement | EWX | Burnet | 16 min |
| Sep 30, 9:26 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| Sep 30, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 50 min |
| Sep 30, 10:22 PM CDT | Special Weather Statement | EWX | Val Verde | 53 min |
| Sep 30, 10:41 PM CDT | Special Weather Statement | EWX | Edwards, Real | 49 min |
| Sep 30, 11:12 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Sep 30, 11:19 PM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 56 min |
| Sep 30, 11:33 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Oct 1, 12:13 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Oct 1, 12:16 AM CDT | Special Weather Statement | EWX | Bandera, Kerr, Kinney, Uvalde | 44 min |
| Oct 1, 12:37 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 1, 12:48 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Val Verde | 3 hr |
| Oct 1, 12:58 AM CDT | Special Weather Statement | EWX | Uvalde | 62 min |
| Oct 1, 12:59 AM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Llano | 46 min |
| Oct 1, 1:25 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde, Zavala | 3 hr |
| Oct 1, 1:49 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 4 hr |
| Oct 1, 2:16 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 3 hr |
| Oct 1, 2:57 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 1, 4:11 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 4 hr |
| Oct 1, 4:16 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Oct 1, 4:26 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 4 hr |
| Oct 1, 4:44 AM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Oct 1, 5:07 AM CDT | Areal Flood Advisory | EWX | Wilson | 3 hr |
| Oct 1, 6:37 AM CDT | Areal Flood Advisory | EWX | Bastrop | 3 hr |
| Oct 1, 6:46 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe | 3 hr |
| Oct 1, 6:37 PM CDT | Special Weather Statement | EWX | Terrell | 38 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.